Please use this identifier to cite or link to this item:
Title: Independent Decisiveness and the Arrow theorem
Authors: Denicolo, V
First Published: 1-Aug-1998
Citation: SOCIAL CHOICE AND WELFARE, 1998, 15 (4), pp. 563-566
DOI Link: 10.1007/s003550050124
ISSN: 0176-1714
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.